Parabolic vector bundles on curves

U. N. Bhosle School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332689

Arkiv for Matematik, 27, (1), 15-22, 1987.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 339 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{u.1987parabolic,
  title={Parabolic vector bundles on curves},
  author={U. N. Bhosle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528423917498},
  booktitle={Arkiv for Matematik},
  volume={27},
  number={1},
  pages={15-22},
  year={1987},
}
U. N. Bhosle. Parabolic vector bundles on curves. 1987. Vol. 27. In Arkiv for Matematik. pp.15-22. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528423917498.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved